Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 5

Systems of nonlinear wave equations with damping and supercritical boundary and interior sources
Yanqiu Guo and Mohammad A. Rammaha.
Trans. Amer. Math. Soc. 366 (2014), 2265-2325
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165639
The generator problem for $\mathcal{Z}$-stable $C^{*}$-algebras
Hannes Thiel and Wilhelm Winter.
Trans. Amer. Math. Soc. 366 (2014), 2327-2343
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165640
Baire-class $𝜉$ colorings: The first three levels
Dominique Lecomte and Miroslav Zeleny.
Trans. Amer. Math. Soc. 366 (2014), 2345-2373
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165641
On prime nonprimitive von Neumann regular algebras
Gene Abrams, Jason P. Bell and Kulumani M. Rangaswamy.
Trans. Amer. Math. Soc. 366 (2014), 2375-2392
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165642
Recursive spectra of strongly minimal theories satisfying the Zilber Trichotomy
Uri Andrews and Alice Medvedev.
Trans. Amer. Math. Soc. 366 (2014), 2393-2417
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165643
The classifying Lie algebroid of a geometric structure I: Classes of coframes
Rui Loja Fernandes and Ivan Struchiner.
Trans. Amer. Math. Soc. 366 (2014), 2419-2462
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165644
Paramodular abelian varieties of odd conductor
Armand Brumer and Kenneth Kramer.
Trans. Amer. Math. Soc. 366 (2014), 2463-2516
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165645
Twisted Yangians, twisted quantum loop algebras and affine Hecke algebras of type $BC$
Hongjia Chen, Nicolas Guay and Xiaoguang Ma.
Trans. Amer. Math. Soc. 366 (2014), 2517-2574
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165646
Global $L^{p}$ continuity of Fourier integral operators
Sandro Coriasco and Michael Ruzhansky.
Trans. Amer. Math. Soc. 366 (2014), 2575-2596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165647
Isometry groups of proper metric spaces
Piotr Niemiec.
Trans. Amer. Math. Soc. 366 (2014), 2597-2623
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165648
An infinite surface with the lattice property I: Veech groups and coding geodesics
W. Patrick Hooper.
Trans. Amer. Math. Soc. 366 (2014), 2625-2649
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165649
Mixing and monodromy of abstract polytopes
B. Monson, Daniel Pellicer and Gordon Williams.
Trans. Amer. Math. Soc. 366 (2014), 2651-2681
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165650
Dimension of the product and classical formulae of dimension theory
Alexander Dranishnikov and Michael Levin.
Trans. Amer. Math. Soc. 366 (2014), 2683-2697
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165651
Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces
Henri Anciaux.
Trans. Amer. Math. Soc. 366 (2014), 2699-2718
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165652
Packing dimension of images of additive Lévy processes
Liang Zhang.
Trans. Amer. Math. Soc. 366 (2014), 2719-2736
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165653
Deformation of Sasakian metrics
Hiraku Nozawa.
Trans. Amer. Math. Soc. 366 (2014), 2737-2771
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165654
Almost totally complex points on elliptic curves
Xavier Guitart, Victor Rotger and Yu Zhao.
Trans. Amer. Math. Soc. 366 (2014), 2773-2802
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165655
Conjugacy growth series and languages in groups
Laura Ciobanu and Susan Hermiller.
Trans. Amer. Math. Soc. 366 (2014), 2803-2825
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3165656